# SDR DALA2017032602487

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR PANEL 121DF SPLICE PLATE CORRODED. REPLACED OUT OF LIMITS FLR PNL SPLICE PLATE WITH NEW PART RECEIVED P/N BAC1500-100766 7075T6511 A, LOCATED AND DRILLED NEW PART IAW SRM 51-40-05, APPLIED ALODINE, PRIMER AND TOP COAT FINISH IAW AMM 51-21-04-107-017 AND 51-21-14-370-801 AND 51-21-15-370-801.
